EconPapers    
Economics at your fingertips  
 

General Solution of Linear Fractional Neutral Differential Difference Equations

Hai Zhang, Jinde Cao and Wei Jiang

Discrete Dynamics in Nature and Society, 2013, vol. 2013, 1-7

Abstract:

This paper is concerned with the general solution of linear fractional neutral differential difference equations. The exponential estimates of the solution and the variation of constant formula for linear fractional neutral differential difference equations are derived by using the Gronwall integral inequality and the Laplace transform method, respectively. The obtained results extend the corresponding ones of integer order linear ordinary differential equations and delay differential equations.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2013/489521.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2013/489521.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:489521

DOI: 10.1155/2013/489521

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:489521